Previous |  Up |  Next


Title: Natural homomorphisms of Witt rings of orders in algebraic number fields. II (English)
Author: Ciemała, Marzena
Language: English
Journal: Acta Mathematica Universitatis Ostraviensis
ISSN: 1214-8148
Volume: 14
Issue: 1
Year: 2006
Pages: 13-16
Category: math
Summary: We prove that there are infinitely many real quadratic number fields $K$ with the property that for infinitely many orders $\mathcal {O}$ in $K$ and for the maximal order $R$ in $K$ the natural homomorphism $\varphi :W\mathcal {O}\rightarrow WR$ of Witt rings is surjective. (English)
Keyword: Witt ring
Keyword: orders in number fields
Keyword: bilinear forms on ideals
MSC: 11E81
MSC: 19G12
idZBL: Zbl 1127.11320
idMR: MR2298907
Date available: 2009-12-29T09:18:33Z
Last updated: 2013-10-22
Stable URL:
Related article:
Reference: [1] Ciemała M.: Natural homomorphisms of Witt rings of orders in algebraic number fields.. Math. Slovaca 54 (2004), 473–477. MR 2114618
Reference: [2] Ciemała M., Szymiczek K.: On natural homomorphisms of Witt rings.. Proc. Amer. Math. Soc. 133 (2005), 2519–2523. MR 2146193, 10.1090/S0002-9939-05-07896-2
Reference: [3] Ciemała M., Szymiczek K.: On injectivity of natural homomorphisms of Witt rings (submitted)..
Reference: [4] Czogała A.: Generators of the Witt groups of algebraic integers.. Ann. Math. Siles. 12 (1998), 105–121. MR 1673080
Reference: [5] Milnor J., Husemoller D.: Symmetric bilinear forms.. Springer-Verlag, Berlin - Heidelberg - New York 1973. Zbl 0292.10016, MR 0506372
Reference: [6] Neukirch J.: Algebraic number theory.. Springer-Verlag, Berlin 1999. Zbl 0956.11021, MR 1697859
Reference: [7] Sierpiński W.: Teoria Liczb.. Monografie Matematyczne, Warszawa 1950. MR 0047060
Reference: [8] Ward M.: Prime divisors of second order recurring sequences.. Duke Math. J. 21 (1954), 607–614). Zbl 0058.03701, MR 0064073, 10.1215/S0012-7094-54-02163-8


Files Size Format View
ActaOstrav_14-2006-1_2.pdf 227.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo